# SDR SWAA001656

- Difficulty date: September 4, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 24,806 hours, 22,856 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Connector
- Part number: D1208
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF.  NR 2 ENGINE EGT INDICATOR ERRATIC.  CLEANED AND SECURED NR 2 ENG EGT INDICATOR CONNECTOR D1208.  OPS CHECK GOOD PER MM.
